# SDR A6WA2012240621

- Difficulty date: May 21, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 589 To 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 IN CARGO AREA AT BS 621 FLOORBEAM HAS CORROSION AROUND SCREW HOLES.  REMOVED & INSTALLED FLOORBEAM IAW SRM 51-40-11, 51-42-06, 51-42-21. REO 601R-53-61-3778 REV A CORRODED AREA IAW REO 601R-53-61-4514.
